# SDR UIEA2017072201266

- Difficulty date: July 31, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 85,453 hours, 18,001 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY 5L PDU PAN FOUND CORRODED.   THE CORROSION WAS REMOVED AND FOUND WITHIN LIMITS IAW SRM 53-00-07, DETAIL 2, FIG 101, ALLOWABLE DAMAGED 1, REV 104.
